This image is not available for purchase in your country.

Foot blister in chemotherapy

Foot blister in chemotherapy

C026/3389

Rights Managed

50.1 MB (9.2 MB compressed)

5125 x 3420 pixels

43.4 x 29.0 cm ⏐ 17.1 x 11.4 in (300dpi)

This image is not available for purchase in your country.

Please contact your Account Manager if you have any query.

Credit

DR P. MARAZZI / SCIENCE PHOTO LIBRARY DR P. MARAZZI / SCIENCE PHOTO LIBRARY

Restrictions

Not to be used for advertising or in a defamatory context.

Caption

Foot blister in chemotherapy. Close-up of large blisters on the feet of a 75-year-old female patient caused as a side-effect of treatment with capecitabine for breast cancer. Capecitabine is used for treating metastatic breast and colorectal cancers.

Release details

Model release available. Property release not required.

 {{ i.shot_duration ? i.shot_duration + ' ' : '' }}{{ i.shot_uhd ? '4K ' : i.hires ? 'HD ' : '' }}{{ i.spl_number }} R{{ i.license }}

  • Calculate price
  • Add to board